Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 256, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 5:44 PM CDT for Denton County, Wise County, Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2012, 5:44 PM CDT (22:44 UTC)
- Expired
- Aug 12, 2012, 6:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Denton County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 6:00 PM CDT | TSTM WND DMG | 3 W Bolivar, TX | |
| Aug 12, 6:01 PM CDT | TSTM WND GST 66 | 6 Ene Decatur, TX | SPOTTER MEASURED 66 MPH WIND GUST OUT OF THE NORTHWEST. |
| Aug 12, 6:08 PM CDT | TSTM WND DMG | 6 W Krum, TX | 20 TO 30 TREES DOWN JUST W OF KRUM |
| Aug 12, 6:42 PM CDT | TSTM WND DMG | 1 N Krum, TX | THREE TO FOUR INCH TREE BRANCHES BLOWN DOWN JUST NORTH OF KRUM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -434 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS54 KFWD 122244
SVRFWD
TXC121-497-122345-
/O.NEW.KFWD.SV.W.0256.120812T2244Z-120812T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT SUN AUG 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS...
WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 645 PM CDT
* AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF DECATUR TO 3
MILES SOUTH OF DECATUR TO COTTONDALE...MOVING SOUTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COTTONDALE AROUND 550 PM...
BOYD AROUND 610 PM...
AURORA AROUND 620 PM...
JUSTIN AROUND 635 PM...
KRUM AND SANGER AROUND 640 PM...
CORRAL CITY...ARGYLE...ROANOKE AND BARTONVILLE AROUND 645 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 476...
I-35W BETWEEN MILE MARKERS 73 AND 80...
I-35E BETWEEN MILE MARKERS 458 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3343 9724 3329 9697 3302 9711 3298 9720
3301 9792 3310 9792 3323 9767 3344 9760
TIME...MOT...LOC 2244Z 293DEG 17KT 3336 9754 3319 9757
3311 9772
$$
85/NH3 follow-up statements
959
WWUS54 KFWD 122258
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CDT SUN AUG 12 2012
TXC121-497-122345-
/O.CON.KFWD.SV.W.0256.000000T0000Z-120812T2345Z/
DENTON TX-WISE TX-
558 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN WISE AND DENTON COUNTIES...
AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 8 MILES
EAST OF DECATUR...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PONDER...JUSTIN AND KRUM AROUND 620 PM CDT...
SANGER AROUND 625 PM CDT...
CORRAL CITY AND NORTHLAKE AROUND 630 PM CDT...
ARGYLE...DENTON...MARSHALL CREEK AND ROANOKE AROUND 635 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 476...
I-35W BETWEEN MILE MARKERS 73 AND 80...
I-35E BETWEEN MILE MARKERS 458 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3343 9723 3329 9697 3302 9711 3299 9718
3301 9792 3309 9792 3323 9765 3343 9756
TIME...MOT...LOC 2259Z 287DEG 22KT 3319 9743
$$901
WWUS54 KFWD 122312
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT SUN AUG 12 2012
TXC121-497-122345-
/O.CON.KFWD.SV.W.0256.000000T0000Z-120812T2345Z/
DENTON TX-WISE TX-
612 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN WISE AND DENTON COUNTIES...
AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF PONDER TO
BOYD...MOVING SOUTHEAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KRUM...SANGER AND RHOME AROUND 620 PM CDT...
PONDER AROUND 625 PM CDT...
JUSTIN AROUND 635 PM CDT...
DENTON...NORTHLAKE AND CORRAL CITY AROUND 640 PM CDT...
ARGYLE AND BARTONVILLE AROUND 645 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 476...
I-35W BETWEEN MILE MARKERS 73 AND 80...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3343 9722 3329 9697 3302 9711 3299 9718
3301 9773 3320 9753 3343 9738
TIME...MOT...LOC 2312Z 300DEG 19KT 3324 9732 3303 9757
$$
92212
WWUS54 KFWD 122344
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT SUN AUG 12 2012
TXC121-497-122354-
/O.EXP.KFWD.SV.W.0256.000000T0000Z-120812T2345Z/
DENTON TX-WISE TX-
644 PM CDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WISE AND DENTON
COUNTIES EXPIRES AT 645 PM CDT...
AT 644 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS TO 50 MPH WERE
STILL POSSIBLE FROM THE THUNDERSTORM AS IT MOVES EAST ACROSS DENTON
COUNTY.
LAT...LON 3343 9722 3329 9697 3302 9711 3299 9718
3301 9773 3320 9753 3343 9738
TIME...MOT...LOC 2344Z 300DEG 19KT 3315 9715 3295 9740
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:58 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 12, 3:58 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT SUN AUG 12 2012 .UPDATE... ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN THE PACKAGE. 84 && .PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/ ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA. UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S. THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND ACROSS THE CENTRAL CWA. THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE IN THE AFTERNOON HOURS. NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY. IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK. IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 99 73 98 76 / 40 10 5 10 20 WACO, TX 77 101 72 100 76 / 20 10 10 10 10 PARIS, TX 73 97 66 95 70 / 40 10 5 10 20 DENTON, TX 73 98 67 97 72 / 30 5 5 20 20 MCKINNEY, TX 73 98 67 96 71 / 40 10 5 10 20 DALLAS, TX 78 99 74 98 76 / 40 10 5 10 20 TERRELL, TX 77 99 70 96 73 / 40 10 5 10 20 CORSICANA, TX 76 100 73 98 75 / 30 10 5 10 20 TEMPLE, TX 75 100 72 100 75 / 20 20 10 10 10 MINERAL WELLS, TX 71 100 66 99 71 / 30 5 5 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Aug 12, 3:57 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT SUN AUG 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM EASTLAND...CLEBURNE...KAUFMAN...TO BONHAM. SCATTERED THUNDERSTORMS ARE DEVELOPING AHEAD OF A COLD FRONT AND WILL CONTINUE TO POSE A THREAT THROUGH THE EVENING HOURS. MOST OF THE ACTIVITY IS EXPECTED TO BE ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THROUGH MIDNIGHT. ANY STORMS THAT DEVELOP THIS EVENING WILL POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREATS. IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE ALONG WITH FREQUENT LIGHTNING. STRONG OUTFLOW WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE LATE EVENING HOURS...ESPECIALLY IN AREAS WHERE FIRES ARE ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY TUESDAY AND TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM EASTLAND TO CLEBURNE TO KAUFMAN TO BONHAM THROUGH LATE EVENING.
In the hours before
Special weather statement, Aug 12, 3:44 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN AUG 12 2012
TXZ101-122115-
JACK TX-
344 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF JACKSBORO...MOVING
SOUTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3343 9798 3343 9794 3343 9793 3309 9792
3306 9796 3312 9839 3345 9798
TIME...MOT...LOC 2045Z 302DEG 10KT 3329 9796Special weather statement, Aug 12, 4:08 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT SUN AUG 12 2012
TXZ116-122145-
PALO PINTO TX-
408 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN PALO PINTO COUNTY
AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF GRAHAM...MOVING SOUTHEAST AT 15
MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE POSSUM KINGDOM STATE
PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3295 9843 3301 9843 3301 9838 3292 9824
3280 9825 3268 9849 3281 9858 3296 9858
TIME...MOT...LOC 2108Z 314DEG 13KT 3297 9853
85/NHSpecial weather statement, Aug 12, 4:20 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 420 PM CDT SUN AUG 12 2012 TXZ091-122145- MONTAGUE TX- 420 PM CDT SUN AUG 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN MONTAGUE COUNTY AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF BOWIE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FORESTBURG. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3353 9749 3344 9749 3344 9774 3357 9770 TIME...MOT...LOC 2120Z 273DEG 19KT 3346 9762
Local storm report, Aug 12, 5:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST 3 NNE GAINESVILLE 33.67N 97.13W
08/12/2012 E60 MPH COOKE TX TRAINED SPOTTER
LARGE BRANCHES ALSO DOWN.Local storm report, Aug 12, 5:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL LINDSAY 33.65N 97.23W
08/12/2012 E1.00 INCH COOKE TX PUBLIC
ALSO REPORTED A LARGE WOODEN SWINGSET DESTROYED BY
THUNDERSTORM WINDS.Special weather statement, Aug 12, 5:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT SUN AUG 12 2012
TXZ115-122300-
STEPHENS TX-
533 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN STEPHENS COUNTY
AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF BRECKENRIDGE...MOVING SOUTHEAST
AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT AND NECESSITY.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3277 9890 3263 9858 3259 9858 3251 9863
3251 9879 3252 9885 3261 9901
TIME...MOT...LOC 2234Z 301DEG 15KT 3264 9887The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:21 PM CDT | Special Weather Statement | FWD | Stephens | 24 min |
| Aug 12, 3:24 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Aug 12, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Aug 12, 3:44 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Aug 12, 3:52 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 53 min |
| Aug 12, 4:08 PM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| Aug 12, 4:20 PM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Aug 12, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 74 min |
| Aug 12, 4:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 67 min |
| Aug 12, 5:33 PM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| Aug 12, 5:37 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Aug 12, 5:39 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 29 min |
| Aug 12, 6:10 PM CDT | Special Weather Statement | FWD | Tarrant | 35 min |
| Aug 12, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Aug 12, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.